Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Journal of Mathematical Systems, Estimation, and Control c 1997 Birkhauser-Boston Vol. 7, No. 1, 1997, pp. 1 16
 

Summary: Journal of Mathematical Systems, Estimation, and Control c 1997 Birkhauser-Boston
Vol. 7, No. 1, 1997, pp. 1 16
Stabilization of
Decentralized Control Systems
Zhiming Gong Mohammad Aldeen
Abstract
The problem of stabilization of linear time-invariant systems un-
der general decentralized feedback schemes is considered in this pa-
per. A novel approach to the problem is advised, in which the in-
teractions between the strongly connected subsystems of a system
are treated as disturbances. A necessary and su cient condition for
the existence of a decentralized controller which stabilizes a given
system is presented.
Keywords: decentralized control, xed modes, large-scale systems, stabi-
lization, quotient xed modes
AMS Subject Classi cations: 93A14, 93A15, 93B52, 93D15
1 Introduction
For nearly two decades, much attention has been paid to the problem of sta-
bilization of decentralized linear time-invariant systems. Wang and Davi-
son 21 introduced the notion of xed mode" and obtained a solution

  

Source: Aldeen, Mohammad - Department of Electrical and Electronic Engineering, University of Melbourne

 

Collections: Engineering